# SDR AALA202310179719

- Difficulty date: October 7, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A9485Y34
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD RAIL SUPPORT AT BS 500I FROM S18L TO S25L. REPLACED RAIL PER SRM 51-40-02-G.
